Exponentially small expansions in the asymptotics of the Wright function

Richard B. Paris

Research output: Contribution to journalArticle

14 Citations (Scopus)
54 Downloads (Pure)

Abstract

We consider exponentially small expansions present in the asymptotics of the generalised hypergeometric function, or Wright function, pΨq(z) for large |z| that have not been considered in the existing theory. Our interest is principally with those functions of this class that possess either a finite algebraic expansion or no such expansion and with parameter values that produce exponentially small expansions in the neighbourhood of the negative real z axis. Numerical examples are presented to demonstrate the presence of these exponentially small expansions.
Original languageEnglish
Pages (from-to)488-504
Number of pages17
JournalJournal of Computational and Applied Mathematics
Volume234
Issue number2
DOIs
Publication statusPublished - May 2010

Fingerprint Dive into the research topics of 'Exponentially small expansions in the asymptotics of the Wright function'. Together they form a unique fingerprint.

  • Cite this